MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035453080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an endovascular procedure when delivering the subject coil to its destination, there was resistance inside the microcatheter.The physician started to withdraw the subject coil and felt that there was no any resistance.The subject coil detached from the wire and was partly inside the microcatheter.With a coil pusher the physician was able to get the subject coil to the correct destination.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H3: the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was found to be kinked/bent.The main coil was found to be detached.The introducer sheath and coil were not returned.Main coil prematurely detached/separated during use functional test not done as the defect was confirmed during visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil prematurely detached/separated during use was confirmed during analysis.The device was analyzed and only the delivery wire was returned.Main coil was not returned.The main coil was seen to be prematurely detached.The coil delivery wire was noted to be kinked/bent.An assignable cause of procedural factors will be assigned to the as reported main coil prematurely detached/separated during use and coil in catheter friction ' as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the as analyzed main coil prematurely detached/separated during use as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed coil delivery wire kinked/bent as the issue is due to handling of the product or portion of the product during the clinical procedure.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16861562
Report Number3008881809-2023-00222
Device Sequence Number20179829
Product Code HCG
UDI-Device Identifier07613252600442
UDI-Public07613252600442
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberM0035453080
Device Catalogue NumberM0035453080
Device Lot Number23801367
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown